# SDR FDEA201001290287

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 41,277 hours, 30,915 cycles
- Engine: Pwa JT8D15
- Engine time: 2,965 hours, 2,380 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 46,687 hours, 36,791 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THRUSH LEVER BROUGHT BACK TO IDLE FOR DESCENT. NR 2 LOW OIL PRESSURE OR FILTER BYPASS LIGHT CAME ON, WENT OUT, CAME BACK ON.  AT THAT TIME OIL QTY SLOWLY REDUCED TO 1 GALLON WITH OIL PRESSURE IN YELLOW BAND. FOLLOWED QRH WITH ENG SHUTDOWN.  ENG WINDMILLED FOR 14 MINUTES FROM SHUTDOWN TO LANDING. CHECKED SRVICE CAP FOR SECURITY FOUND SECURED.  FURTHER T/S AT THIS TIME.  R & R NR 2 ENGINE PER W/C 70T0002. C/W ENGINE RUN  AFTER CHANGE W/C 70T0301-02. COMPLETED ENGINE RUN FORM M-0485.
